# SDR FDEA201207012432

- Difficulty date: July 1, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON THE LOWER VERTICAL STABILIZER NR 4, BANJO FITTING, LT SIDE, FORWARD FLANGE.  CARRIED OUT REPAIR AS PER SRM 55-30-02 FIGURE 201 REPAIR 3 REVISION 49.
